MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Model Number II-1-0447/II-1-0393
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery because the shim component was not locked into the shell.During the revision surgery the surgeon removed the shim, but the shell component was not removed.Since fusion was occurring through the shell, the surgeon left the shell in the disc space and filled it with additional graft.The explanted shell was not returned to the company for evaluation.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens, fl
MDR Report Key9924264
Report Number3012797630-2020-00003
Device Sequence Number14291631
Product Code MAX
UDI-Device Identifier00818613020700
UDI-Public(01)00818613020700(10)SM2165/(01)00818613020786(10)SM1981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberII-1-0447/II-1-0393
Device Catalogue NumberFHPACS0023B2/FHPAS30623S
Device Lot NumberSM2165/SM1981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR